MathSciNet Relay Station
MathSciNet bibliographic data
MR1340379 18B30 (54A05 54B30 54D30)
Clementino, Maria Manuel; Tholen, Walter Tychonoff's theorem in a category. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3311–3314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement